Biharmonic Riemannian maps

Volume 102 / 2011

Bayram Ṣahin Annales Polonici Mathematici 102 (2011), 39-49 MSC: Primary 53C43; Secondary 58E20, 53B21. DOI: 10.4064/ap102-1-4

Abstract

We give necessary and sufficient conditions for Riemannian maps to be biharmonic. We also define pseudo-umbilical Riemannian maps as a generalization of pseudo-umbilical submanifolds and show that such Riemannian maps put some restrictions on the target manifolds.

Authors

  • Bayram ṢahinDepartment of Mathematics
    Inonu University
    44280, Malatya, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image